View Full Version : Wrong dose or wrong medication?


Signature
02-14-17, 08:42 AM
I've been on vyvanse since november and in the beginning I thought it was great.
I had almost no side effects and felt energized, happy and focused.
After a while I started getting severe back pain, to the point where I had to get off meds for one or two days to give my muscles some rest.
That went away but about two or three weeks ago I became obsessed with cleaning, I spent about eight hours a day cleaning our one bedroom apartment... I then started having trouble sleeping. I would fall asleep just to wake up at 1 am and not being able to go back to sleep until about five (alarm goes off at six). I've had this happen before when under extreme stress but never for longer than a week and now it's been almost two. When I stopped sleeping I also started to feel depressed, as in everything is pointless, I am fat and ugly and will always be a failure and thoughts about death. I feel like a prisoner in my own brain and I just want to get out!
I am also constantly nauseous and have to go to the bathroom as soon as I eat, which I don't do much of because vyvanse totally kills my appetite and then there's also the fact of me being fat and worthless.
I don't know what to do! Stop taking vyvanse? Get a lower dose, I am now on 20 mg so I don't think I can go that much lower though. Or do I need a higher dose? Or could this all be due to inconsistency?
I just feel so dumb and worthless because I can't even get my meds to work.

Signature
02-14-17, 09:49 AM
Forgot to mention that I don't get a good effect on focus and concentration, I get stuff done but not the important stuff like school and work just "hyperactive cleaning" kind of stuff.

sarahsweets
02-14-17, 02:54 PM
A few things.... Have you been thoroughly evaluated for anything else? Do you have a diagnosis other than adhd? I ask because alot of what you mentioned reminds me of things like bipolar mania, ocd, extreme anxiety. These types of disorders often are comorbid with adhd. Either way, a medication shouldnt be making you feel so sick, use the bathroom constantly and make your muscles ache so bad that you have to take a break from the medication.
I think another med is worth a shot.

dvdnvwls
02-14-17, 04:27 PM
If it worked well once, then either it's still the right medication or something inside you has changed - which is a real possibility.

But first:

- Stop all caffeine

- Consistently drink lots of water all day

- Eat three healthy meals each day, especially a big breakfast

... and see if those things help.

erikfig
02-14-17, 05:45 PM
In my experience nutrition is 50% half of the game with Vyvanse. This is how I got it to work for me.

Eat a high protein breakfast during the morning. DO NOT take anything that contain vitamin C while taking Vyvanse.

Drink LOTS AND LOTS of water!

Force yourself to eat! If you don't your sugar levels on the blood will go down the drain and that is a horrible feeling on its own. I always keep protein or granola bars with me and eat one every few hours to keep my sugar levels on point. Took me a while to figure this out.

As far as coffee, I take my morning coffee as usual. I'm Puerto Rican so am immune to caffeine.

I also work out so I eat a Whey protein shake after my work outs. Exercises are big help.

Just make sure you're constantly fueling your system with food and water. While on this meds, your metabolism runs at 500 MPH so you need to provide the energy sources to it with nutrition.

Any how, this is what worked for me after going crazy trying to make this meds works. Just my 2 cents.

Signature
02-16-17, 06:23 AM
I have nothing more then adhd as far as I know.
Never had much anxiety or panic attacks before.

When it comes to nutrition I can admit I've not been eating the way I should. I don't drink caffeine and I do drink lots of water but I have been using the side effect of not feeling hunger to limit my calories and try to loose weight...

Haven't taken my meds yesterday or today and I feel so much better depression wise but now I get absolutely nothing done. It's a catch 22.
Also been taking sleeping pills past two nights so I finally got some sleep, yay! But now I don't know what is what or which symptoms stems from where etc.
My doctor was supposed to call me yesterday I'm still waiting to hear from him so I guess we'll see.

C15H25N3O
02-16-17, 04:28 PM
Although is is printed on the medication guide I did not experience
any problems taking Vyvanse combined up to 2000mg vitamin C.
The only supplement I would recommend to add to Vyvanse is a high
quality magnesium which has effects on the muscles and reduces
cramps. I also experienced a stiff back on Vyvanse but thats no
reason to supplement or whatever.

Simply stretch yourself once or many times a day. This works!

@dvdnvwls
Did you ever take Vyvanse? Why do you spread alternative facts about
the need of a huge breakfast on Vyvanse. This is completely wrong!
You have to eat it with Ritalin, Adderall and Dexedrine but not with
Vyvanse and honestly breakfast is a new age habit in some cultures.